# SDR 2003UALA00282

- Difficulty date: March 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 52,397 hours, 6,487 cycles
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: NAS6304
- Condition: Missing
- Location: Aileron
- Part time: 52,398 hours, 6,487 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AILERON TRIM, 1.5 UNITS, REQUIRED TO MAINTAIN LEVEL FLIGHT.  INVESTIGATION FOUND LEFT INBOARD AILERON POWER CONTROL PACKAGE INPUT CONTROL ROD WAS DETACHED AT ONE END.  BOLT, NUT & WASHER ON PCP END OF ROD WERE MISSING AND REPLACED BEFORE RETURN TO SERVICE.  NO FURTHER DAMAGE OR MISSING HARDWARE WAS DETECTED.
